# SDR UALA2013041002409

- Difficulty date: April 8, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 49,137 hours, 19,572 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL SERVICE TEST, DISPLAYS EPSU BATTERY AFT MESSAGE.  REPLACED EPSU BATTERY AT AFT EPSU 13WL, OPS NORMAL.
